Gelişmiş Arama

Basit öğe kaydını göster

dc.contributor.authorSepet, Sezin Aykurt
dc.contributor.authorErgut, Mahmut
dc.date.accessioned2022-08-08T08:43:52Z
dc.date.available2022-08-08T08:43:52Z
dc.date.issued2020en_US
dc.identifier.citationSepet, S. A., & Ergut, M. (2020). Pointwise slant submersions from almost product Riemannian manifolds. Journal of Interdisciplinary Mathematics, 23(3), 639-655.en_US
dc.identifier.issn09720502
dc.identifier.urihttps://doi.org/10.1080/09720502.2019.1700935
dc.identifier.urihttps://hdl.handle.net/20.500.12513/4545
dc.description.abstractIn this paper, we investigate pointwise slant submersions from almost product Riemannian manifolds onto Riemannian manifolds. We obtain some characterizations for such a submersion. Also we find curvature relations between the total manifold and the base manifold. © 2020, © 2020 Taru Publications.en_US
dc.language.isoengen_US
dc.publisherTaru Publicationsen_US
dc.relation.isversionof10.1080/09720502.2019.1700935en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subject53C15en_US
dc.subject53C43en_US
dc.subjectalmost product Riemannian manifolden_US
dc.subjectpointwise slant submersionen_US
dc.subjectRiemannian submersionen_US
dc.titlePointwise slant submersions from almost product Riemannian manifoldsen_US
dc.typearticleen_US
dc.relation.journalJournal of Interdisciplinary Mathematicsen_US
dc.contributor.departmentFen Edebiyat Fakültesien_US
dc.contributor.authorIDSezin Aykurt Sepet / 0000-0003-1521-6798en_US
dc.identifier.volume23en_US
dc.identifier.issue3en_US
dc.identifier.startpage639en_US
dc.identifier.endpage655en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster